# SDR 2022FA0000250

- Difficulty date: February 1, 2022
- Submitted: May 5, 2022
- Operation: General aviation
- Aircraft: N35CM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636708
- Aircraft time: 220 hours
- Engine: Lyc TIO540AE2A
- Engine time: 220 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Broken
- Location: Zone 700
- Component: Nose Landing Ge
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N35CM LANDED AT CRYSTAL RIVER AIRPORT ON A GRASS RUNWAY. THE PILOT STATED THAT WHEN THE AIRCRAFT WAS ALMOST TO S STOP AT APPROXIMATELY 10 KNOTS THE NOSE LANDING GEAR COLLAPSED. THE PERSONNEL FROM THE AIRPORT THAT HELPED MOVED THE AIRCRAFT FROM THE RUNWAY FOUND PART OF A BOLT THAT HOLDS THE NLG TO THE AIRCRAFT, ALSO THE COLLAR THAT HOLDS THE BOLT IN PLACE. THE BOLT LOOKED LIKE IT HAD SOME CORROSION. THE BOLT WAS SENT TO THE NTSB AND THEY STATED THE FOLLOWING: "THE LAB FOUND THE BOLT AND THE COLLAR BOTH FRACTURED IN OVERLOAD, SO SEEMINGLY NOTHING UNUSUAL ABOUT THEM… WE DON’T PLAN TO
LOOK AT ANY OTHER PARTS. IT DOES SEEM ODD THAT IT LET GO AT SUCH A LOW SPEED BUT I SUPPOSE IT COULD HAVE STARTED TO FAIL EARLIER IN THE ROLLOUT… OR POSSIBLE EVEN ON A PREVIOUS LANDING."
